# SDR ASAA2021091236036

- Difficulty date: September 12, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5410170
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED @ BL0.0, STA 380-400. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPOR ANGLE IAW BOEING 737-700 SRM 51-40-02-0G-0.
